Journal article icon

Journal article

Motivic Donaldson-Thomas invariants of the conifold and the refined topological vertex

Actions


Access Document


Publisher copy:
10.1016/j.aim.2012.03.030

Authors


Morrison, A More by this author
Mozgovoy, S More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
INTERNATIONAL JOURNAL OF NURSING STUDIES
Volume:
49
Issue:
6
Pages:
2065-2093
Publication date:
2012-06-05
DOI:
ISSN:
0020-7489
URN:
uuid:656e0550-6bc4-467d-a091-0f243393348a
Source identifiers:
191477
Local pid:
pubs:191477

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP